This image is not available for purchase in your country.

Eczema following treatment

Eczema following treatment

M150/0256

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Eczema following treatment. Eczema on the neck of an 18-year-old woman following treatment with oral steroids (corticosteroids). Eczema is an inflammation of the skin accompanied by itching and scaly, blistered skin. The steroids help to reduce the symptoms by suppressing the body's inflammatory response. Oral steroids are only used when the eczema is severe and has been resistant to other types of treatment because of their serious side-effects.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}